On $J$-Hermite operators
Doklady Akademii Nauk, Tome 134 (1960) no. 2, pp. 263-266
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_134_2_a4,
author = {G. Langer},
title = {On $J${-Hermite} operators},
journal = {Doklady Akademii Nauk},
pages = {263--266},
year = {1960},
volume = {134},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_134_2_a4/}
}
G. Langer. On $J$-Hermite operators. Doklady Akademii Nauk, Tome 134 (1960) no. 2, pp. 263-266. http://geodesic.mathdoc.fr/item/DAN_1960_134_2_a4/